# SDR CALA9700168

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RADIUS OF STRINGER 6L AT STA 787.  THE CRACKED SECTION OF STRINGER WAS REMOVED, A STRINGER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-3, 51-30-2, AND 51-20-4.
